# SDR P5CA2022072900163

- Difficulty date: August 4, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 43,745 hours, 6,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Part serial: NSN
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DR #1 CEILING AFT EMER LT FOUND INOP( DR #1 CEILING EMER LT REPLACED AND LAMP TEST PASS IAW AMM 33-51-07 REV 38 15MAR2022 )
